MAUDE Adverse Event Report: K-C AFC MANUFACTURING, S. DE R.L. DE C.V U BY KOTEX CLICK : TAMPON, MENSTRUAL, UNSCENTED : HEB

K-C AFC MANUFACTURING, S. DE R.L. DE C.V U BY KOTEX CLICK : TAMPON, MENSTRUAL, UNSCENTED : HEB
Model Number KOTEX TAMPONS
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Records demonstrate that the finished product was produced according to specifications, met all quality acceptance criteria for product release, and quality system procedures were correctly followed.
 
Event or Problem Description
Consumer reported via email that upon removal of a tampon, she realized the string was short and she had to search for it to remove the pledget.She did not report any adverse health effects and did not require medical attention.

Brand Name
U BY KOTEX CLICK : TAMPON, MENSTRUAL, UNSCENTED : HEB
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED
Manufacturer (Section D)
K-C AFC MANUFACTURING, S. DE R.L. DE C.V
calzada industrial de las maquiladoras #87
nuevo nogales
nogales, sonora mexico 84094
MX  84094
Manufacturer (Section G)
K-C AFC MANUFACTURING, S. DE R.L. DE C.V
calzada industrial de las maquiladoras #87
nuevo nogales
nogales, sonora mexico 84094
MX   84094
Manufacturer Contact
emily arnould, rn bsn
2100 winchester rd
neenah, WI 54956
9207213128
MDR Report Key25504236
Report Number3011109575-2026-00028
Device Sequence Number10524718
Product Code HEB
UDI-Device Identifier00036000515831
UDI-Public(01)00036000515831(10)NN602113B
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K223749
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberKOTEX TAMPONS
Device Lot NumberNN602113B
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Initial Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale